PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 1 | 115-132
Tytuł artykułu

Locally admissible multi-valued maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we generalize the class of admissible mappings as due by L. Górniewicz in 1976. Namely we define the notion of locally admissible mappings. Some properties and applications to the fixed point problem are presented.
Twórcy
  • Technical University of Koszalin, Śniadeckich 2, 75-453 Koszalin, Poland
Bibliografia
  • [1] G.P. Agarwal and D. O'Regan, A note on the Lefschetz fixed point theorem for admissible spaces, Bull. Korean Math. Soc. 42 (2) (2005), 307-313. doi: 10.4134/BKMS.2005.42.2.307
  • [2] J. Andres and L. Górniewicz, Topological principles for boundary value problems, Kluwer, 2003.
  • [3] S.A. Bogatyi, Approximative and fundamental retracts, Math. USSR Sb. 22 (1974), 91-103. doi: 10.1070/SM1974v022n01ABEH001687
  • [4] S. Eilenberg and D. Montomery, Fixed points theorems for multi-valued transformations, Amer. J. Math. 58 (1946), 214-222. doi: 10.2307/2371832
  • [5] L. Górniewicz, Topological methods in fixed point theory of multi-valued mappings, Springer, 2006.
  • [6] L. Górniewicz and D. Rozpłoch-Nowakowska, The Lefschetz fixed point theory for morphisms in topological vector spaces, Topological Methods in Nonlinear Analysis, Journal of the Juliusz Schauder Center 20 (2002), 315-333. doi: 10.7151/dmdico.1130
  • [7] L. Górniewicz and M. Ślosarski, Once more on the Lefschetz fixed point theorem, Bull. Polish Acad. Sci. Math. 55 (2007), 161-170.
  • [8] L. Górniewicz and M. Ślosarski, Fixed points of mappings in Klee admissible spaces, Control and Cybernetics 36 (3) (2007), 825-832. doi: 10.4064/ba55-2-7
  • [9] A. Granas, Generalizing the Hopf- Lefschetz fixed point theorem for non-compact ANR's, in: Symp. Inf. Dim. Topol., Baton-Rouge, 1967.
  • [10] A. Granas and J. Dugundji, Fixed Point Theory, Springer, 2003.
  • [11] J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. Ecole Norm. Sup. 51 (1934).
  • [12] H.O. Peitgen, On the Lefschetz number for iterates of continuous mappings, Proc. AMS 54 (1976), 441-444.
  • [13] R. Skiba and M. Ślosarski, On a generalization of absolute neighborhood retracts, Topology and its Applications 156 (2009), 697-709. doi: 10.1016/j.topol.2008.09.007
  • [14] M. Ślosarski, On a generalization of approximative absolute neighborhood retracts, Fixed Point Theory 10 (2) (2009), 329-346.
  • [15] M. Ślosarski, Fixed points of multivalued mappings in Hausdorff topological spaces, Nonlinear Analysis Forum 13 (1) (2008), 39-48.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1130
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.